# SDR SWIA2024042300001

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 18,356 hours, 13,575 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE DV WINDOW HAS A ROCK CHIP JUST AFT OF CENTER AND MIDWAY UP FROM BOTTOM EDGE. CHIP IS DEVELOPING TWO CRACKS. CRACK ONE IS HALF INCH LONG RUNNING AFT FROM CHIP. CRACK TWO IS QUARTER INCH LONG RUNNING DOWN FROM CHIP.  REMOVED AND REPLACED RT DV WINDOW IN REFERENCE TO AMM 56-12-00.  OPS CHECK AND PRESSURE CHECK GOOD.
